# SDR USAA2014092300004

- Difficulty date: September 22, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 47,256 hours, 19,735 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 623977
- Part serial: MX536630
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Part time: 57,616 hours, 23,750 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RECEIVED A HYD GREEN RESERVOIR OVERHEAT.  DECLARED AN EMER & RETURNED TO FIELD WITHOUT INCIDENT.  REPLACED GREEN ENG DRIVEN HYD PUMP IAW 29-11-51. REPLACED ALL GREEN SYS FILTERS IAW 29-11-43, 29-11-44 & 29-11-45.  REPLACED HYD RESERVOIR FLUID IAW JOB CARD 26L00029001.  OPERATIONS CHECK & LEAK CHECKED OK.
